Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Abdominal pain and tingling in the penis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hi..
User :   dr.xxxxx?
Doctor :   Hi
Doctor :   How can I help you
User :   is this dr.xxxxx?
Doctor :   Dr xxxxx
User :   hi dr.xxxxxr
User :   i was facing some tingling in my penis
User :   for a week & it has dropped down a bit
Doctor :   ok
User :   but today im feelin some irritation in abdomen area
User :   i got my urine test the other day and doc said that everythin is ok except for the fact that i hve some ketones in my urine
User :   which is because i go on without eating for more than 8 hrs
User :   so he told me to have breakfast and he thought the tingling could be the result of ketones
Doctor :   ok
User :   y am i havin some level of discomfort in abdomen area
User :   i dont understand
Doctor :   ok
User :   what could possibly be the reason?
Doctor :   What is your age, Occupation, Location, Marital status
User :   21, student, xxxxx, single
User :   it all started last week after i had a softdrink
User :   and the week before that i consumed quite a bit of alcohol
User :   ......
Doctor :   ok
Doctor :   Are you diagnosed as diabetic
User :   the doc said after lookin at the urine test that i am not diabetic
Doctor :   is there any family history of diabetes?
Doctor :   DO you work out
User :   well my grandfather had diabetes
User :   well not really...
User :   but i seem to be fine when i am playin frisby outside
User :   and in the last 2 weeks i did some bike riding
Doctor :   k
Doctor :   What was the doctor's opinion
Doctor :   what is the medicines that you are on?
User :   he dint give any medicenes
User :   he thought the irritation is because of ketones
Doctor :   ok
User :   however i have a nickle allergy n he said to apply hydrocortizone
Doctor :   k
User :   n he said that the nickel allergy which has led to a rash on my stomach could have produced irritation in genitals
User :   but this has never happened before
Doctor :   as the condition of abdominal irritation is non specific
User :   last 1 week has been horrible.. also i have spots on my penis which i showed him n he said they r perfectly normal
Doctor :   it can be better commented on physical examination
User :   do u think it could be hernia or something?
Doctor :   I think your treating doctor is right
Doctor :   the hernia presents differently
Doctor :   and very unusual at this age
User :   he never said hernia
User :   i asked u
User :   oh k
User :   so its not hernia then.. i hope its NOT
Doctor :   yes
Doctor :   it has giving sensation from the abdomen whenever you cough
Doctor :   or bend down something lik that
User :   could it be prostatits?
User :   prostatis*
Doctor :   the presentation for prostatis is different
Doctor :   with pain during sex and urination
User :   i havent had pain while urinating
Doctor :   and one should have urinary tract infection or sexually active
User :   but i got burning sensation after havin soft drink
User :   n doc said i dont have UTI
User :   nor i am sexually activ
Doctor :   I think it is a non ulcer dyspepsia
Doctor :   in the stomach
User :   but y is it goin down to my abdomen
User :   n irritating my penis and scrotum
Doctor :   This is something unusual for dyspepsia
Doctor :   which can only be answered after physical examination
User :   hmm
User :   do u think i should get an ultrasound?? does it seem serious??
User :   it all started after i had a mountain dew 1 week back
Doctor :   Thats a good idea but it can be avoided by a good physical examination
Doctor :   I think it is better to get evaluated by another doctor
User :   hmm i see
User :   does urine test detect diabetes?
Doctor :   yes
User :   hmm so i could be rest assured that it is not diabetes right?
User :   nor UTI
Doctor :   yes
User :   ok...
Doctor :   Please fill the form i send
User :   can i apply some
Doctor :   I would strongly suggest to get a second opinon
User :   hydrocortizone on my abdomen area
Doctor :   from another physician
Doctor :   dont apply
Doctor :   it is a topical steroid and should not be applied unless prescribed
User :   oh ok
User :   could this be something serious?
Doctor :   It should not be
User :   the doc also said that u dont have any STD's after seeing urine test
User :   so i think i am good with that too
Doctor :   yeah
User :   are there normally antibiotics to treat the probs that i am goin through?
Doctor :   it may not antibiotics unles the cause is infectious
Doctor :   or atleast to start with
User :   so then how will i live with it
User :   if they dont give
User :   any medicenes
Doctor :   you will be prescribed
Doctor :   accordig to the couase
User :   thats what i was hoping to get last time i went but i did not get any
User :   ok
Doctor :   dont worry it is curable
User :   ok thats good to hear
Doctor :   and it is dealt symptomatically
Doctor :   firest to ease the discomfort
User :   also i sometimes
User :   feel the urge to urinate
User :   n today once i got a burning sensation after ejaculation
User :   but 2nd time i was fine
Doctor :   ok
User :   could all this be serious?
User :   at least is all this curable??
User :   i am losing sleep and am tensed every single day
Doctor :   AS I said it may not be but certainl needs immediate attention to decrease teh discomfort
Doctor :   you have
Doctor :   Ok
User :   alright
User :   thanks doc.. ill go tomorrow itself
User :   and get it checked
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor